# SDR SWIA201440354

- Difficulty date: November 22, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT AFT OF BS 349 HAS CORROSION.  BLENDED DAMAGED AREAS, EVALUATED AND RESTORED FINISH ORIGINAL.  FOUND TO BE WITHIN ALLOWABLE LIMITS IAW SRM & REO.
